Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at May 26, 2012, 4:12 PM EDT for Huntingdon County, Pennsylvania. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2012, 4:12 PM EDT (20:12 UTC)
- Expired
- May 26, 2012, 5:15 PM EDT
- In force
- 63 min
- Issued by
- NWS State College, PA
County Huntingdon County, PA
The radar
The State College radar (KCCX), 52 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
404 WWUS81 KCTP 262012 SPSCTP SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 412 PM EDT SAT MAY 26 2012 PAZ026>028-262115- HUNTINGDON PA-JUNIATA PA-MIFFLIN PA- 412 PM EDT SAT MAY 26 2012 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HUNTINGDON...SOUTHWESTERN MIFFLIN AND WEST CENTRAL JUNIATA COUNTIES... AT 406 PM EDT...STRONG THUNDERSTORMS WERE NEAR HUNTINGDON NORTHEAST TOWARDS MCALEVYS FORT...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT MCVEYTOWN...NEWTON HAMILTON AND BLACKLOG. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 22/522...ROUTE 522. LAT...LON 4049 7750 4027 7788 4054 7812 4069 7780 $$ FORECASTER: CR
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at May 26, 3:03 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 26, 3:03 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 303 PM EDT SAT MAY 26 2012 .SYNOPSIS... THE HOLIDAY WEEKEND WILL BE WARM AND HUMID WITH A WEAK COLD FRONT STALLED OUT OVER THE AREA. THIS FRONT MAY TRIGGER A FEW SHOWERS OR THUNDERSTORMS INTO MONDAY. ANOTHER COLD FRONT WILL CROSS THE REGION MIDWEEK. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... THUNDERSTORMS FIRING ALONG BOUNDARY LAYING WEST TO EAST ACROSS CENTRAL PA. WHILE COVERAGE OVER ALL REMAIN ISOLATED TO SCATTERED...CELL MERGERS HAVE CREATED CLUSTERS OF STRONG STORMS WITH FREQUENT LIGHTNING AND HEAVY RAIN BEING THE PRIMARY THREATS. AREA WILL MOVE SOUTH AND EAST THROUGH THE WATCH AREA THROUGH THE EVENING HOURS. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SUNDAY/... WEAK RIDGE BUILDING OVER THE CENTRAL US AND CANADA WILL ALLOW FOR NORTHWESTERLY FLOW...ALONG WITH A DECENT THICKNESS ADVECTION TO MAKE ITS WAY THROUGH THE AREA MIDDAY SUNDAY. CONVERGENCE ON A BOUNDARY COULD BRING PRECIPITATION ALONG THE NY AND PA BORDER. DEPENDING ON THE POSITION OF THIS BOUNDARY PRECIPITATION COULD BE POSSIBLE THROUGH CENTRAL PA. HAVE LEFT THIS OUT FOR NOW. BOUNDARY SHOULD MOVE OUT BY EARLY EVENING. TEMPS SHOULD BE IN THE MID TO UPPER 80S WITH OTHER WISE PARTLY CLOUDY SKIES. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... SHORT RANGE NUMERICAL MODELS SHOW ACTIVITY FIRING UP EACH DAY THROUGH MEMORIAL DAY. ALL SHOW WARM MID LEVEL TEMPS SURGING INTO THE REGION BY MONDAY INTO EARLY TUESDAY...SUGGESTING THE CAP MIGHT BECOME HARD TO BREAK UNTIL SFC FRONT OR UPPER LEVEL WAVE APPROACHES LATER TUESDAY TO OVERCOME CIN. AS SUCH...CHANCES FOR RAIN WILL BE ON THE INCREASE TUESDAY AS THE COLD FRONT ENTERS THE REGION. GEFS/GFS/ECMWF ARE ALL PRETTY CLOSE ON TIMING BRINGING THE SYSTEM OFF THE EAST COAST BY EARLY WED. THIS IS USED TO MARK THE BEGINNING OF A PATTERN CHANGE WITH THE DEVELOPMENT OF A TROF/UPPER LOW ADVERTISED FOR THE MIDWEST...EVENTUALLY MOVING THROUGH PA AND THE REST OF THE NERN US. IF THINGS PLAY OUT AS EXPECTED...WE WILL HAVE A COUPLE OF DRY DAYS WED/THU WITH INCREASING CHANCES FOR RAINY COOLER WEATHER DEVELOPING BY THE END OF THE WEEK. TEMPS THRU MID WEEK WILL REMAIN ABOVE SEASONAL NORMS...BUT START TRENDING DOWN AFTER THE COLD FRONT MOVES BY ON WED. THE END OF THE WEEK WILL BE MARKEDLY COOLER AS THE UPPER LOW TREKS ACROSS THE REGION...WITH DAYTIME HIGHS BY FRIDAY SOME 10-15 DEG BELOW NORMAL. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... ANOTHER ROUND OF STRATOCU AND PATCHY FOG THIS MORNING...WITH THE MAIN AREAS BEING VICINITY OF MDT...LNS AND IPT. THE NORTHWESTERLY FLOW HAS ADVECTED DRIER AIR INTO THE REGION WHICH WILL STIFLE ANY STRATOCU ACROSS THE NORTHWEST...THOUGH A BRIEF PERIOD OF TRAPPED LOW LEVEL MOISTURE PRODUCING MVFR VSBYS IS POSSIBLE. IPT HAS ALREADY GONE MVFR AND WILL CONTINUE THROUGH 14Z. EXPECT ALL FOG/MIST TO BE DISSIPATED BY 15Z. AFTERNOON SHOWERS POSSIBLE ALONG A STATIONARY BOUNDARY THAT SHOULD SET UP ACROSS THE SOUTHERN HALF OF THE STATE. MOST OF THIS BOUNDARY HAS WASHED OUT AND THE INCOMING RIDGE SHOULD STIFLE ANY SIGNIFICANT CONVECTION SO CHANCES WILL BE SLIGHT. ELSE VFR CONDITIONS WITH AN EVEN WEAKER CHANCE FOR MVFR TO IFR STRATOCU/FOG/MIST TONIGHT INTO SUNDAY MORNING. OUTLOOK... SAT-MON...MAINLY VFR. A CHC OF AN AFTERNOON OR EVENING SHOWER/STORM CAUSING LOCALIZED REDUCTIONS. TUE...MAINLY VFR. CHC OF SHOWERS AND STORMS LATE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...GARTNER SHORT TERM...CERU/GARTNER LONG TERM...DEVOIR/LA CORTE AVIATION...CERU/GARTNER
Hazardous weather outlook, May 26, 3:06 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 306 PM EDT SAT MAY 26 2012 PAZ004>006-010>012-017>019-024>026-033>037-041-042-045-046-271915- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET- BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING- 306 PM EDT SAT MAY 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL AFFECT CENTRAL PENNSYLVANIA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY BE STRONG...PRODUCING GUSTY WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ027-028-049>053-056>059-063>066-271915- MIFFLIN-JUNIATA-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 306 PM EDT SAT MAY 26 2012 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Special weather statement, May 26, 2:43 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
243 PM EDT SAT MAY 26 2012
PAZ025-026-033-034-261945-
BEDFORD PA-BLAIR PA-HUNTINGDON PA-SOMERSET PA-
243 PM EDT SAT MAY 26 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BEDFORD...SOUTH CENTRAL
BLAIR...SOUTHEASTERN SOMERSET AND SOUTHWESTERN HUNTINGDON COUNTIES
THROUGH 345 PM EDT...
AT 239 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ROARING SPRING TO NEW BALTIMORE TO WELLERSBURG...MOVING SOUTHEAST AT
10 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT WELLERSBURG...MARTINSBURG...
MANNS CHOICE...AND HYNDMAN...WOODBURY...CESSNA...AND BUFFALO
MILLS...NEW ENTERPRISE...LAKE GORDON AND BEDFORD.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 126 AND 165...I-70 BETWEEN
MILE MARKERS 147 AND 149...I-99 BETWEEN MILE MARKERS 0 AND 27.
LAT...LON 3974 7897 4001 7878 4044 7841 4025 7805
4015 7807 4017 7810 4016 7814 4013 7815
4009 7820 4005 7818 4004 7821 4001 7820
3998 7823 3972 7853 3971 7891
FORECASTER: LAMBERTSpecial weather statement, May 26, 2:53 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT SAT MAY 26 2012
PAZ058-261945-
SCHUYLKILL PA-
253 PM EDT SAT MAY 26 2012
...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL SCHUYLKILL COUNTY
THROUGH 345 PM EDT...
AT 248 PM EDT...SEVERAL STRONG THUNDERSTORMS WERE LOCATED ALONG A
LINE FROM NEW MAHONING TO TUSCARORA TO FRACKVILLE...MOVING SOUTH
SOUTHEAST AT 10 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT ST. CLAIR...NEW
PHILADELPHIA...POTTSVILLE...SNYDERS AND ORWIGSBURG.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 125 AND 131.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.
LAT...LON 4069 7584 4063 7599 4064 7621 4081 7621
4081 7605 4087 7594 4081 7588 4075 7577
4073 7576
FORECASTER: LAMBERTSpecial weather statement, May 26, 3:43 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
343 PM EDT SAT MAY 26 2012
PAZ046-053-262015-
COLUMBIA PA-SOUTHERN LYCOMING PA-
343 PM EDT SAT MAY 26 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COLUMBIA AND
SOUTHEASTERN LYCOMING COUNTIES...
AT 339 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMBRA...MOVING
SOUTHEAST AT 10 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT ORANGEVILLE AND BERWICK.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 241 AND 247.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...STATE
ROAD 118.
LAT...LON 4098 7622 4121 7668 4129 7650 4128 7645
4129 7643 4129 7631 4121 7632 4114 7627
4114 7623 4114 7622 4103 7622 4098 7621
FORECASTER: EVANEGOSpecial weather statement, May 26, 4:05 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT SAT MAY 26 2012
PAZ024-025-262100-
BLAIR PA-CAMBRIA PA-
405 PM EDT SAT MAY 26 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BLAIR AND EAST CENTRAL
CAMBRIA COUNTIES...
AT 400 PM EDT...A STRONG THUNDERSTORM WAS NEAR ASHVILLE...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM
WILL AFFECT HORSESHOE CURVE...ALTOONA...CANOE CREEK STATE
PARK...HOLLIDAYSBURG AND ROYER.
THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 27 AND 42.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220.
LAT...LON 4031 7826 4056 7863 4065 7858 4068 7848
4055 7819 4053 7817 4054 7815 4049 7816
4049 7813 4048 7813 4040 7818
FORECASTER: LAMBERTSpecial weather statement, May 26, 4:07 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
407 PM EDT SAT MAY 26 2012
PAZ045-046-262045-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-
407 PM EDT SAT MAY 26 2012
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CLINTON AND SOUTH
CENTRAL LYCOMING COUNTIES...
AT 405 PM EDT...A STRONG THUNDERSTORM WAS NEAR JERSEY SHORE...MOVING
SOUTH AT 10 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. THIS STORM WILL AFFECT DUBOISTOWN AND COLLOMSVILLE.
THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 26 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220.
LAT...LON 4115 7691 4115 7696 4110 7697 4109 7698
4106 7725 4120 7736 4126 7725 4127 7701
FORECASTER: EVANEGOSpecial weather statement, May 26, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 412 PM EDT SAT MAY 26 2012 PAZ026>028-262115- HUNTINGDON PA-JUNIATA PA-MIFFLIN PA- 412 PM EDT SAT MAY 26 2012 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HUNTINGDON...SOUTHWESTERN MIFFLIN AND WEST CENTRAL JUNIATA COUNTIES... AT 406 PM EDT...STRONG THUNDERSTORMS WERE NEAR HUNTINGDON NORTHEAST TOWARDS MCALEVYS FORT...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT MCVEYTOWN...NEWTON HAMILTON AND BLACKLOG. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 22/522...ROUTE 522. LAT...LON 4049 7750 4027 7788 4054 7812 4069 7780 FORECASTER: CR
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 1:16 PM EDT | Special Weather Statement | CTP | Clearfield | 29 min |
| May 26, 1:41 PM EDT | Special Weather Statement | CTP | Centre | 34 min |
| May 26, 1:46 PM EDT | Special Weather Statement | CTP | Clearfield | 29 min |
| May 26, 2:11 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder, Union | 49 min |
| May 26, 2:17 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 58 min |
| May 26, 2:34 PM EDT | Special Weather Statement | CTP | Clearfield | 56 min |
| May 26, 2:35 PM EDT | Special Weather Statement | CTP | Clearfield | 55 min |
| May 26, 2:35 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Snyder, Union | 55 min |
| May 26, 2:43 PM EDT | Special Weather Statement | CTP | Bedford | 62 min |
| May 26, 2:53 PM EDT | Special Weather Statement | CTP | Schuylkill | 52 min |
| May 26, 3:26 PM EDT | Areal Flood Advisory | CTP | Juniata, Snyder, Union | 3 hr |
| May 26, 3:26 PM EDT | Areal Flood Advisory | CTP | Bedford, Somerset | 2 hr |
| May 26, 3:37 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| May 26, 3:43 PM EDT | Special Weather Statement | CTP | Columbia | 32 min |
| May 26, 3:45 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 60 min |
| May 26, 3:46 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Huntingdon | 119 min |
| May 26, 3:57 PM EDT | Flash Flood Warning | CTP | Schuylkill | 3 hr |
| May 26, 4:05 PM EDT | Special Weather Statement | CTP | Blair | 55 min |
| May 26, 4:07 PM EDT | Special Weather Statement | CTP | Lycoming | 38 min |
| May 26, 4:16 PM EDT | Areal Flood Advisory | CTP | Juniata, Perry | 3 hr |
| May 26, 4:29 PM EDT | Special Weather Statement | CTP | Cambria | 46 min |
| May 26, 4:45 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Huntingdon, Perry | 60 min |
| May 26, 4:46 PM EDT | Special Weather Statement | CTP | Columbia, Schuylkill | 74 min |
| May 26, 5:28 PM EDT | Special Weather Statement | CTP | Cambria | 47 min |
| May 26, 5:35 PM EDT | Flash Flood Warning | CTP | Columbia, Schuylkill | 85 min |
| May 26, 5:39 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria | 111 min |
| May 26, 6:09 PM EDT | Special Weather Statement | CTP | Bedford | 36 min |
| May 26, 6:44 PM EDT | Special Weather Statement | CTP | Bedford | 46 min |
| May 26, 6:45 PM EDT | Special Weather Statement | CTP | Lancaster | 75 min |
| May 26, 6:51 PM EDT | Special Weather Statement | CTP | Northumberland, Schuylkill | 54 min |
| May 26, 7:06 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton | 39 min |
| May 26, 7:22 PM EDT | Special Weather Statement | CTP | Lancaster | 53 min |
| May 26, 7:33 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 57 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.